| Model Number |
30935 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/04/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the hub detached.A 12 flexima apdl catheter drainage was used in a right chest tube placement.It was noted that the hub detached as the white cuff pulled away from the blue shaft.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The catheter returned has the hub detached.The heat shrink was received detached from the hub.The catheter working length was observed cut/separated and the most proximal section (the flare section) was not returned for analysis.Residues were observed on the heat shrink and hub (evidence of use).
Event or Problem Description